# SDR FDEA202009272336

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63099
- Aircraft time: 3,435 hours, 1,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587692
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 242FFF HAS EDGE DAMAGE.  REPAIRED MAIN CABIN FLOORBOARD 242FFF HAS EDGE DAMAGE, IAW FED EX B767-300 SRM 53-00-50-0I, 53-00-50-1A, AND 53-00-50-2R PARA 4B.
